American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(10F40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Harald Niederreiter. Quasi-Monte Carlo methods and pseudo-random numbers. Bull. Amer. Math. Soc. 84 (1978) 957-1041. MR 508447.
Abstract, references, and article information   
View Article: PDF

[2] R. T. Bumby. A distribution property for linear recurrence of the second order . Proc. Amer. Math. Soc. 50 (1975) 101-106. MR 0369240.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Melvyn B. Nathanson. Linear recurrences and uniform distribution . Proc. Amer. Math. Soc. 48 (1975) 289-291. MR 0364124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jonathan Brezin. Applications of nilmanifold theory to Diophantine approximations . Proc. Amer. Math. Soc. 33 (1972) 543-547. MR 0311587.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Serge Lang. Transcendental numbers and diophantine approximations. Bull. Amer. Math. Soc. 77 (1971) 635-677. MR 0289424.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1